MathSciNet Relay Station
MathSciNet bibliographic data
MR404724 33A55
Jorna, S.; Springer, C. Derivation of Green-type, transitional and uniform asymptotic expansions from differential equations. V. Angular oblate spheroidal wavefunctions $\overline{ps}\sp{r}\sb{n}(\eta ,h)$ and $\overline{qs}\sp{r}\sb{n}(\eta ,h)$ for large $h$. Proc. Roy. Soc. London Ser. A 321 (1971), no. 1547, 545–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement